# SDR ASAA2021102236386

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,343 hours, 14,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD SIGN LOWER AT OVERWING EXIT LEFT AFT MISSING. GROUNDED - YES. REPLACED LENS OVERWING EXIT LEFT AFT REF B737-800 AMM 33-50-00.OPS CK OK.
